×

zbMATH — the first resource for mathematics

Normality in fuzzy topological spaces. (English) Zbl 0297.54003

MSC:
54A05 Topological spaces and generalizations (closure spaces, etc.)
54D15 Higher separation axioms (completely regular, normal, perfectly or collectionwise normal, etc.)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Chang, C.L, Fuzzy topological spaces, J. math. anal. appl., 24, 182-190, (1968) · Zbl 0167.51001
[2] Goguen, J.A, The fuzzy Tychonoff theorem, J. math. anal. appl., 43, 734-742, (1973) · Zbl 0278.54003
[3] Pervin, W.J, Foundations of general topology, (1964), Academic Press New York · Zbl 0117.39701
[4] Wong, C.K, Convering properties of fuzzy topological spaces, J. math. anal. appl., 43, 697-704, (1973) · Zbl 0259.54002
[5] Zadeh, L.A, Fuzzy sets, Information and control, 8, 338-353, (1965) · Zbl 0139.24606
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.